Skip to content

Indecomposable Injective Modules and a Theorem of Kaplansky

Faith, C. (2002). Indecomposable Injective Modules and a Theorem of Kaplansky. Communications in Algebra, 5875-5889.

Type
Journal article
Intellectual base
Primary research
Year
2002
Pages
5875-5889
DOI
10.1081/agb-120016019
DOI registrant
Taylor & Francis
Link
https://doi.org/10.1081/AGB-120016019

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:ab909cc4f3e7 · see in the full table